Hi, just finished course of steroids n now absolutely broken with flu like pain in body is this what happens after taking them? Was hoping to feel brighter now off them
I always described the post steroid feeling as ‘like I’ve been punched all over’. It’s like the muscles feel bruised. But it doesn’t last long, a couple of days and it’s over.
Is that what you’re experiencing? Or something different?
Steroids are odd in that you feel crap while taking them, crap just after and then often notice no difference in MS symptoms. So regret having taken them at all. But, they often work, just give them a few weeks. They can make a relapse pass more quickly, but sometimes in a sneaky quiet way.
I hope you feel better soon.
I took oral steroids in December and for a couple of days after I felt pretty rough. I felt bruised and battered with lots of face pain, strangely. However, after those few days I felt a lot better in general and the steroids not only helped the physical symptoms, but confirmed my inflammation.
Hope you start to feel better soon
Thank you for your reply hun, I feel absolutely wasted. A complete crazy high and then a day off them yesterday and by last night I was sore, by this morning I can hardly move neck, arms or trunk I’m so sore and weak. It’s like fatigue but on another level. My ms symptoms feel worse today than they did before taking them,! Like you say sure things will settle but my moaning makes me feel like I should be sectioned.
The face pain is weird feels like I’ve got mumps! It’ll pass fingerscrossed it’s quick
Crumbs - poor you. IV steroids make me sleepless and hyper to the extent of being a bit loopy for a few days, but nothing worse than that. For me, dialling up the high-dose steroids is like calling the Fire Brigade to put out a chimney fire in the old days when this involved them flooding your sitting room in the process - you really wish you could have done without them, but golly they get the job done!
I hope that you feel some improvement soon to make it all worthwhile.
p.s. You haven’t caught a bug or something, have you? If you haven’t yet taken your temperature, please do so - just in case you have an infection and it actually isn’t the steroids that are making you feel so ill. Whatever the cause, I hope you feel better soon.
when I’ve taken steroids I’ll be ok for around 24 hours and then I feel like I’ve been in the ring with Tyson. It’s worse on torso/upper body, underwires are a definite no no. And yes to sore face too,hurts to even wash. Hopefully you’ll be feeling better after 24 hours and back to normal a day after that… only 5 days of meds but a 7 day impact.
Wish you well
Thanks for replies, feels like the bruisings moving down my trunk today, slept all yesterday and again all night and this morning. lucky me, never lazed in bed for as long in my life! Just completely run out of juice though, brain swishy from gabapentin and limbs feel like theyve lead weights attached. Up beat though coming through it - seen the light… Well opened the curtains at least!